Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 25, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Mar 18, 2012, 11:23 PM EDT for Jackson County, Wood County, West Virginia; Athens County, Meigs County, Washington County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2012, 11:23 PM EDT (03:23 UTC)
- Expired
- Mar 18, 2012, 11:53 PM EDT
- In force
- 30 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Athens County, OH, Meigs County, OH, Washington County, OH, Jackson County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 92 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 967 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
154
WUUS51 KRLX 190323
SVRRLX
OHC009-105-167-WVC035-107-190415-
/O.NEW.KRLX.SV.W.0025.120319T0323Z-120319T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1123 PM EDT SUN MAR 18 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL JACKSON COUNTY IN WEST VIRGINIA...
SOUTHWESTERN WOOD COUNTY IN WEST VIRGINIA...
SOUTHEASTERN ATHENS COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF COOLVILLE...
NORTHEASTERN MEIGS COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF FORKED RUN STATE PARK...
SOUTHWESTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...
* UNTIL 1215 AM EDT
* AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF COOLVILLE...OR 8 MILES EAST OF ATHENS...AND MOVING
SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TUPPERS PLAINS...WASHINGTON...LUBECK AND MINERAL WELLS.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
152 AND 172 IN WEST VIRGINIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3917 8142 3908 8150 3903 8158 3902 8156
3896 8161 3925 8210 3941 8196
TIME...MOT...LOC 0324Z 304DEG 24KT 3926 8191
$$1 follow-up statement
180
WWUS51 KRLX 190353
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1153 PM EDT SUN MAR 18 2012
OHC009-105-167-WVC035-107-190403-
/O.CAN.KRLX.SV.W.0025.000000T0000Z-120319T0415Z/
ATHENS OH-MEIGS OH-WASHINGTON OH-JACKSON WV-WOOD WV-
1153 PM EDT SUN MAR 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON...
NORTHEASTERN MEIGS AND SOUTHEASTERN ATHENS COUNTIES IN SOUTHEAST
OHIO...AND SOUTHWESTERN WOOD AND NORTH CENTRAL JACKSON COUNTIES IN
WEST VIRGINIA IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...GUSTY WINDS AND
PEA SIZE HAIL ARE STILL POSSIBLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3917 8142 3908 8150 3903 8158 3902 8156
3896 8161 3925 8210 3941 8196
TIME...MOT...LOC 0353Z 304DEG 24KT 3915 8170
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 10:00 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Mar 18, 10:00 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 1000 PM EDT SUN MAR 18 2012 .SYNOPSIS... WEAK FLOW WITH SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. RIDGING ALOFT AND SLIGHTLY DRIER AIR TUESDAY THROUGH THURSDAY. ANOTHER LOW PRESSURE SYSTEM AFFECTS THE AREA FRIDAY AND SATURDAY. && .NEAR TERM /THROUGH MONDAY/... 10PM UPDATE...ONLY CHANGE WAS TO DECREASE POPS OVER SOUTHERN HALF OF CWA AND RAISE POPS OVER NORTHERN ZONES WHERE CONVECTION STILL PERSISTS AT THIS HOUR. OTHERWISE...NO MAJOR CHANGES NEEDED. PREVIOUS DISCUSSION FOLLOWS... ONE MID LEVEL VORT CENTER EXITS EASTERN PORTION OF THE FORECAST AREA...AS ANOTHER ENTERS FROM THE WEST. MATURE FEATURE EXITING THE EASTERN MOUNTAINS CONTAINS MAINLY WEAKENING STRATIFORM PRECIPITATION...WHILE THE FEATURE MOVING ACROSS SOUTHEAST OHIO IS JUST STARTING TO GENERATE MORE CONVECTIVE SHOWER AND THUNDERSTORM DEVELOPMENT. MAIN FOCUS FOR SHOWER DEVELOPMENT WILL BE ACROSS SOUTHEAST OH AND CENTRAL WV AS THIS MID LEVEL VORT CENTER TRACKS ACROSS THE FORECAST AREA. HOWEVER...CONVECTIVE DEVELOPMENT MAY ALSO OCCUR ACROSS CENTRAL KY AND MOVE INTO SOUTHERN COALFIELDS WHERE FLASH FLOOD WATCH REMAINS IN PLACE FOR THREE COUNTIES. FOR TEMPS...MAINLY USED SREF BIAS CORRECTED GRIDS FOR MAX AND MIN TEMPS FOR TONIGHT AND MONDAY WITH SOME MINOR TWEAKS. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... THE MAIN THEME FOR THIS PERIOD WILL BE THE CONTINUED WELL ABOVE NORMAL TEMPERATURES FOR THIS TIME OF YEAR. BUT THE DEW POINTS WILL ALSO REMAIN HIGHER THAN NORMAL...MOSTLY IN THE LOW AND MID 50S. SHOWERS MAY LINGER MONDAY EVENING ACROSS THE ROUTE 50 CORRIDOR ON NORTH AND DOWN INTO THE CENTRAL MOUNTAINS. THE WEAK LOW LEVEL FLOW...UNDER THE BUILDING MID LEVEL RIDGE...WILL TURN TO SOUTHEAST ON TUESDAY. MOISTURE REMAINS MARGINAL. WILL LEAVE SOME 20 TO 30 POPS ON OUR UPSLOPE AREAS...INCLUDING THE BKW VCNTY BOTH TUESDAY...AND NOW...WILL INCLUDE THAT PATTERN FOR WEDNESDAY TOO. THOSE POPS MAY MOVE FURTHER WEST...OR WNW...INTO ERN KENTUCKY ON WEDNESDAY TOO. HARD TO BELIEVE WE CONTINUE TO FORECAST OVERNIGHT MINIMUM TEMPERATURES ALMOST AS WARM AS OUR NORMAL HIGH TEMPERATURE... SUCH AS THE MID 50S FOR THE LOWLANDS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... UPPER RIDGE HOLDS OFF S/W TROF TO THE W LONG ENOUGH TO KEEP THE WEATHER DRY THROUGH THU...SAVE PERHAPS FOR SCATTERED DIURNAL CONVECTION. AFTER THAT...MODEL DIFFERENCES ARISE ON TIMING OF UPPER LOW AS IT TRACKS THROUGH A LONG WAVE RIDGE POSITION. KEY IS TIMING OF NORTHERN STREAM S/W ENERGY OVER TOP OF SAID RIDGE...WHICH AFFECTS TIMING OF THE UPPER LOW AND HOW FAR N OR S IT ENDS UP AS IT APPROACHES THE E COAST OVER THE WEEKEND. WENT LARGELY WITH HPC ON POP AND SKY FOR TIMING...WHICH WOULD HAVE SYSTEM APPROACHING THU NT AND FRI AND THEN MOVES THROUGH FRI NT AND SAT. LOOKS LIKE SYSTEM WILL BE WEAKENING AS IT APPROACHES...BUT STILL MOISTURE LADEN...WITH PW VALUES OF BETWEEN 1.2 TO 1.35 INCHES...NOT ONLY WAY ABOVE NORMAL...BUT IN FACT IN THE 99TH PERCENTILE...FOR THIS TIME OF YEAR. SO ANY RAINFALL WITH SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS FEATURE COULD BECOME EXCESSIVE. WILL LEAVE WATER MENTION IN RWS BUT CONTINUE TO KEEP OUT OF HWO FROM THIS DISTANCE...PARTICULARLY GIVEN TIMING UNCERTAINTY. THE WEATHER SHOULD DRY OUT AND COOL DOWN A BIT IN THE WAKE OF THIS SYSTEM LATE IN THE WEEKEND. MINOR CHANGES TO TEMPERATURES VIA BLENDING IN CONSALL OR BCCONSALL. HAVE THU A LITTLE WARMER AND THEN SLOWER COOLING TREND INTO THE WEEKEND WITH SYSTEM MOVING THROUGH. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... ISOLATED TO SCATTERED CONVECTION HAS DEVELOPED IN ASSOCIATION WITH A SHORTWAVE TROUGH PUSHING EAST ACROSS THE AREA. BULK OF CONVECTION IS OVER SOUTHEAST OHIO. EXPECT STRONG WIND GUSTS AND HAIL IN ASSOCIATION WITH ANY THUNDERSTORM ACTIVITY. BULK OF STORMS WILL DISSIPATE AFTER 03Z. OTHERWISE...MAINLY VFR CONDITIONS...ALTHOUGH EXPECT BRIEF MVFR/IFR CONDITIONS WITH ANY CONVECTION. VFR EXPECTED ON MONDAY...ALTHOUGH SCATTERED SHOWERS AND THUNDERSTORMS WITH BRIEF MVFR/IFR CONDITIONS ARE EXPECTED AGAIN. COULD BE SOME PATCHY MVFR FOG TONIGHT...PARTICULARLY WEST WHERE BETTER CLEARING SHOULD TAKE PLACE. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY... FORECAST CONFIDENCE...HIGH. ALTERNATE SCENARIOS: DEVELOPMENT/LOCATION OF ANY FOG LATE TONIGHT WILL BE DEPENDENT ON THE AMOUNT OF CLEARING THAT CAN TAKE PLACE...AND WHETHER OR NOT WINDS BECOME CALM OVERNIGHT. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H L BKW CONSISTENCY H H M M M M H H H H H H EKN CONSISTENCY H H M M M M H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE MON 03/19/12 UTC 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13 EDT 1HRLY 22 23 00 01 02 03 04 05 06 07 08 09 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H L L L L L L H BKW CONSISTENCY H H M H H H H H H H H H EKN CONSISTENCY H H H H H H H M H H H H PKB CONSISTENCY H H H H H H H M H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 00Z TUESDAY... NO WIDESPREAD IFR CONDITIONS EXPECTED AT THIS TIME. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KMC/KTB/TRM NEAR TERM...KMC/SL SHORT TERM...KTB LONG TERM...TRM AVIATION...SL
Hazardous weather outlook, Mar 18, 10:05 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1005 PM EDT SUN MAR 18 2012 KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>008-013>016-024>028- 030>040-046-047-200215- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN- PUTNAM-KANAWHA-ROANE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 1005 PM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-075-076-WVZ009>011-017>020-029-200215- PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-WIRT-CALHOUN- RITCHIE-DODDRIDGE-GILMER- 1005 PM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH LATE TONIGHT ACROSS SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. LARGE HAIL AND HEAVY RAINFALL ARE THE PRIMARY THREATS WITH ANY CONVECTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Mar 18, 9:18 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
918 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL NELSONVILLE 39.45N 82.25W
03/18/2012 U1.00 INCH ATHENS OH PUBLIC
&&
NNNNLocal storm report, Mar 18, 9:29 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
929 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0904 PM HAIL BUCHTEL 39.47N 82.18W
03/18/2012 U1.00 INCH ATHENS OH PUBLIC
&&
NNNNLocal storm report, Mar 18, 10:27 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1027 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL BUCHTEL 39.47N 82.18W
03/18/2012 U1.25 INCH ATHENS OH PUBLIC
&&
NNNNSpecial weather statement, Mar 18, 10:56 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1056 PM EDT SUN MAR 18 2012
OHZ075-076-085-190330-
ATHENS OH-MEIGS OH-WASHINGTON OH-
1056 PM EDT SUN MAR 18 2012
...A STRONG THUNDERSTORM WILL AFFECT ATHENS...NORTHEASTERN MEIGS AND
SOUTHWESTERN WASHINGTON COUNTIES...
AT 1052 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF NELSONVILLE...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 45 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR STROUD RUN STATE PARK AROUND 1110 PM AND
COOLVILLE AROUND 1130 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3947 8205 3946 8206 3946 8203 3929 8167
3909 8185 3936 8229 3947 8223 3947 8218
3951 8217 3952 8216Local storm report, Mar 18, 11:00 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1100 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM HAIL 9 NE SANDYVILLE 39.00N 81.54W
03/18/2012 E0.70 INCH JACKSON WV CO-OP OBSERVER
OBSERVED DIME SIZE HAIL FOR OVER A 5 MINUTE PERIOD
&&
EVENT NUMBER RLX1200201
SLSpecial weather statement, Mar 18, 11:06 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1106 PM EDT SUN MAR 18 2012
WVZ008-016>019-190345-
CALHOUN WV-JACKSON WV-RITCHIE WV-ROANE WV-WIRT WV-
1106 PM EDT SUN MAR 18 2012
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL JACKSON...
NORTHWESTERN CALHOUN...NORTHWESTERN ROANE...SOUTHWESTERN RITCHIE AND
WIRT COUNTIES...
AT 1101 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF ELIZABETH...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR LUCILLE AROUND 1120 PM...CHERRY AROUND 1130
PM...CRESTON AROUND 1140 PM AND MUNDAY AROUND 1150 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3887 8110 3887 8159 3904 8161 3903 8159
3903 8158 3906 8154 3911 8112The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:06 PM EDT | Special Weather Statement | RLX | Wirt | 39 min |
| Mar 18, 11:44 PM EDT | Special Weather Statement | RLX | Roane | 31 min |
| Mar 19, 12:13 AM EDT | Special Weather Statement | RLX | Braxton | 32 min |
| Mar 19, 1:20 AM EDT | Special Weather Statement | RLX | Pleasants, Tyler | 25 min |
| Mar 19, 2:07 AM EDT | Severe Thunderstorm Warning | RLX | Wood | 38 min |
| Mar 19, 3:18 AM EDT | Special Weather Statement | RLX | Jackson | 27 min |
| Mar 19, 3:28 AM EDT | Special Weather Statement | RLX | Clay | 32 min |
| Mar 19, 4:05 AM EDT | Special Weather Statement | RLX | Roane | 25 min |
| Mar 19, 4:11 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Roane | 49 min |
| Mar 19, 4:41 AM EDT | Special Weather Statement | RLX | Calhoun, Gilmer, Wirt | 34 min |
| Mar 19, 5:17 AM EDT | Special Weather Statement | RLX | Jackson, Roane | 28 min |
| Mar 19, 9:42 AM EDT | Special Weather Statement | RLX | Clay, Fayette, Kanawha, Nicholas | 2 hr |
| Mar 19, 4:35 PM EDT | Special Weather Statement | RLX | Wood | 25 min |
| Mar 19, 5:13 PM EDT | Special Weather Statement | RLX | Ritchie | 47 min |
| Mar 19, 5:24 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Wood | 36 min |
| Mar 19, 5:59 PM EDT | Special Weather Statement | RLX | Tyler | 31 min |
| Mar 19, 6:29 PM EDT | Special Weather Statement | RLX | Doddridge, Tyler | 46 min |
| Mar 19, 6:54 PM EDT | Special Weather Statement | RLX | Upshur | 36 min |
| Mar 19, 7:03 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis, Upshur | 27 min |
| Mar 19, 7:43 PM EDT | Special Weather Statement | RLX | Barbour | 32 min |
| Mar 19, 7:45 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Randolph, Upshur | 45 min |
| Mar 18, 8:18 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry | 42 min |
| Mar 18, 8:40 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan | 35 min |
| Mar 18, 9:14 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Washington | 46 min |
| Mar 18, 9:26 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Perry | 34 min |
| Mar 18, 9:59 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Washington | 46 min |
| Mar 18, 10:56 PM EDT | Special Weather Statement | RLX | Athens | 34 min |
| Mar 18, 11:28 PM EDT | Flash Flood Warning | RLX | Athens, Vinton | 2 hr |
| Mar 19, 1:58 AM EDT | Special Weather Statement | RLX | Athens | 32 min |
| Mar 19, 2:58 PM EDT | Special Weather Statement | RLX | Athens | 2 hr |
| Mar 19, 3:09 PM EDT | Special Weather Statement | RLX | Athens | 36 min |
| Mar 19, 3:49 PM EDT | Special Weather Statement | RLX | Athens | 71 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.